Tennessee, 2015Damaging Winds in Tennessee, April 10, 2015
April 10, 2015 · NWS OHX · 7 events in 3 counties and zones
A quasi-linear convective system (QLCS) developed near the I-65 corridor in the early morning hours on April 10 and moved quickly northeast. Several reports of damaging winds were received.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $8,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A quasi-linear convective system (QLCS) developed near the I-65 corridor in the early morning hours on April 10 and moved quickly northeast. Several reports of damaging winds were received.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Apr 10, 12:57 AM CST, 25 minutes earlier.
Area forecast discussion, Apr 10, 12:57 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
157 AM CDT FRI APR 10 2015
.DISCUSSION...SURFACE FRONT HAS ENTERED MIDDLE TENNESSEE WITH A
CONSIDERABLE AMOUNT OF SHOWERS AND THUNDERSTORMS ON BOTH SIDES
OF THE BOUNDARY. CURRENTLY THERE ARE NO WATCHES OR WARNINGS IN
EFFECT ACROSS THE MID STATE. THE 06Z LAPS SOUNDING STILL SHOWS A
GOOD AMOUNT OF INSTABILITY AND DEEP MOISTURE IN PLACE, SO CANNOT
RULE OUT A FEW STORMS REACHING SEVERE CRITERIA BEFORE IT'S OVER.
COLD FRONT LIKELY WON'T EXIT THE MID STATE UNTIL AFTER 12Z, WITH
PRECIPITATION ENDING FROM WEST TO EAST DURING THE MORNING, PERHAPS
SOME LINGERING SHOWERS ALONG THE CUMBERLAND PLATEAU INTO THE
AFTERNOON. EXPECT DRY, COOLER WEATHER THIS WEEKEND AS HIGH
PRESSURE MOVES ACROSS THE REGION. NEXT ACTIVE WEATHER WILL OCCUR
AS A SYSTEM MOVES OUT OF THE GULF COASTAL REGION SUNDAY NIGHT AND
LAYS A BOUNDARY ACROSS THE TENNESSEE VALLEY THAT WILL KEEP
MOISTURE LOCKED IN AS A SERIES OF IMPULSES KEEPS SCATTERED POP'S
IN THE FORECAST FOR MOST OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 66 46 71 46 / 30 10 05 05
CLARKSVILLE 66 42 70 44 / 10 10 05 05
CROSSVILLE 68 42 67 42 / 70 10 10 05
COLUMBIA 68 46 73 47 / 30 10 05 05
LAWRENCEBURG 70 46 73 47 / 30 10 05 05
WAVERLY 67 42 72 45 / 10 10 05 05
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
99
Hazardous weather outlook, Apr 9, 4:00 AM CST, 21 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT THU APR 9 2015
TNZ005>011-023>034-056>066-075-077>080-093>095-101000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT THU APR 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT.
A STRONG COLD FRONT WILL SWEEP ACROSS MIDDLE TENNESSEE OVERNIGHT.
WIDESPREAD THUNDERSTORMS ARE EXPECTED WITH THIS SYSTEM, SOME OF
WHICH MAY BECOME SEVERE. THE PRIMARY HAZARDS ARE DAMAGING
STRAIGHT-LINE WINDS AND LARGE HAIL. THIS ACTIVITY WILL LIKELY
AFFECT MIDDLE TENNESSEE FROM LATE THIS EVENING THROUGH THE
OVERNIGHT PERIOD AND POSSIBLY INTO EARLY MORNING FRIDAY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.
SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN
ROSE
In the hours before
Special weather statement, Apr 9, 7:44 PM CST, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
844 PM CDT THU APR 9 2015
TNZ056-058-093-100215-
LEWIS-PERRY-WAYNE-
844 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...PERRY AND WAYNE
COUNTIES...
AT 839 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR OLIVE HILL...MOVING NORTHEAST AT 55 MPH.
SOME LOCATIONS IN THE PATH INCLUDE CLIFTON...FLATWOODS AND LINDEN.
HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3513 8798 3514 8799 3529 8799 3530 8802
3535 8801 3537 8803 3539 8803 3540 8798
3541 8798 3542 8803 3568 8784 3555 8759
10Special weather statement, Apr 10, 12:01 AM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
101 AM CDT FRI APR 10 2015
TNZ005>007-026-100630-
CHEATHAM-MONTGOMERY-ROBERTSON-STEWART-
101 AM CDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...MONTGOMERY...ROBERTSON
AND STEWART COUNTIES...
AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR CLARKSVILLE...MOVING NORTHEAST AT
45 MPH.
SOME LOCATIONS IN THE PATH INCLUDE CLARKSVILLE AND ADAMS.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
HEAVY RAINFALL COULD CAUSE WATER TO RISE OVER ROADS AND FLOOD LOW
LYING AREAS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3665 8692 3632 8726 3632 8729 3635 8759
3637 8759 3637 8768 3665 8748Special weather statement, Apr 10, 12:29 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
129 AM CDT FRI APR 10 2015
TNZ007-025-026-100700-
CHEATHAM-DICKSON-ROBERTSON-
129 AM CDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON AND ROBERTSON
COUNTIES...
AT 126 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ASHLAND CITY...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN THE PATH INCLUDE CHEATHAM DAM...ASHLAND CITY...
PLEASANT VIEW...CEDAR HILL AND SPRINGFIELD.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
HEAVY RAINFALL COULD CAUSE WATER TO RISE OVER ROADS AND FLOOD LOW
LYING AREAS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3649 8673 3638 8688 3639 8691 3636 8691
3618 8716 3631 8730 3638 8724 3643 8717
3642 8715 3644 8715 3646 8712 3651 8712
3656 8714 3663 8708 3664 8706Thunderstorm Wind, Sumner
- When
- April 10, 1:22 AM CST
- Where
- Sumner County, 1.54 mi NE of South Tunnel
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.498, -86.453
A tree was blown down on Keytown Road southeast of Portland.
Thunderstorm Wind, Davidson
- When
- April 10, 1:37 AM CST
- Where
- Davidson County, 0.79 mi NE of Antioch
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 36.079, -86.661
Trees were blown down on Piccadilly Row blocking the road and causing it to be closed.
Thunderstorm Wind, Wilson
- When
- April 10, 1:48 AM CST
- Where
- Wilson County, 2.62 mi SSE of Mt Juliet
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.164, -86.505
Public reported shingles blown off an apartment building roof in Providence.
Thunderstorm Wind, Wilson
- When
- April 10, 2:00 AM CST
- Where
- Wilson County, 0.59 mi E of Lebanon
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 36.219, -86.289
Trees were blown down along Highway 231 around 1 mile north of Lebanon.
Thunderstorm Wind, Wilson
- When
- April 10, 2:06 AM CST
- Where
- Wilson County, 1.08 mi SE of Lebanon Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 36.170, -86.305
A fence was blown down at Southside Elementary School south of Lebanon.
Thunderstorm Wind, Wilson
- When
- April 10, 2:11 AM CST
- Where
- Wilson County, 0.59 mi E of Lebanon
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 36.219, -86.289
Thunderstorm Wind, Wilson
- When
- April 10, 2:23 AM CST
- Where
- Wilson County, Tuckers Xrds
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.200, -86.180
A wind gust of 65 mph was estimated in Tuckers Crossroads.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in New York, April 10, 2015$190,000 · 50 kt wind · 9 events
- Damaging Winds in Virginia, April 10, 2015$18,000 · 50 kt wind · 9 events
- High Wind in Ohio, April 10, 2015$20,000 · 52 kt wind · 2 events
- Damaging Winds in Kentucky, April 10, 201552 kt wind · 12 events
- Hail and Damaging Winds in Georgia, April 10, 2015$13,000 · 1 in hail · 5 events
- Hail and Damaging Winds in Ohio, April 10, 2015$7,000 · 52 kt wind · 7 events
- Flash Flood and Hail in Texas, April 10, 2015$10,000 · 1 in hail · 4 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 10, 20154 events
- Hail in South Carolina, April 10, 20151 in hail · 3 events
- Damaging Winds in Kentucky, April 10, 201550 kt wind · 2 events
- Flash Flood in Louisiana, April 10, 2015$10,000 · 2 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 10, 20152 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 567239, 567240, 567241, 567243, 567242, 567244, 567245.